Alert archive / Missouri / Severe Thunderstorm Warnings in 2005
Severe Thunderstorm Warning 74, NWS Kansas City, MO
NWS Kansas City, MO issued this severe thunderstorm warning at Jun 5, 2005, 3:03 AM CDT for Pettis County, Missouri. It was in force for 42 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 5, 2005, 3:03 AM CDT (08:03 UTC)
- Expired
- Jun 5, 2005, 3:45 AM CDT
- In force
- 42 min
- Issued by
- NWS Kansas City, MO
- Area
- Counties, with a storm outline in the text
County Pettis County, MO
The radar
The Pleasant Hill radar (KEAX), 85 km from the middle of the area, began a volume at 08:05 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 4, 10:45 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 8.1 hours before the alert went out and 195 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1867 J/kg
- Mixed-layer CIN
- -24 J/kg
- Mixed-layer LCL
- 1475 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- 59 m²/s²
- 0-3 km storm-relative helicity
- 96 m²/s²
- Significant tornado parameter
- 0.3
- Supercell composite
- 2.6
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KEAX 050802
SVREAX
MOC159-050845-
/O.NEW.KEAX.SV.W.0074.050605T0803Z-050605T0845Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
303 AM CDT SUN JUN 5 2005
THE NATIONAL WEATHER SERVICE IN PLEASANT HILL HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHERN PETTIS COUNTY IN CENTRAL MISSOURI
* UNTIL 345 AM CDT
* AT 259 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM WHITEMAN AFB TO WINDSOR TO 7 MILES WEST OF LINCOLN...AND
MOVING NORTHEAST AT 45 MPH.
* SEVERE THUNDERSTORMS WILL BE NEAR...
DRESDEN BY 315 AM CDT.
SEDALIA BY 320 AM CDT.
BAHNER BY 325 AM CDT.
SMITHTON BY 330 AM CDT.
REPORT SEVERE WEATHER TO THE NEAREST LAW ENFORCEMENT AGENCY. THEY
WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN
PLEASANT HILL.
LAT...LON 3872 9352 3851 9351 3833 9346 3850 9306
3870 9307 3880 9308
$$
MJ3 follow-up statements
000
WWUS53 KEAX 050814
SVSEAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
314 AM CDT SUN JUN 5 2005
MOC159-050845-
/O.CON.KEAX.SV.W.0074.000000T0000Z-050605T0845Z/
PETTIS MO-
314 AM CDT SUN JUN 5 2005
...A SEVERE THUNDERSTORM WARNING CONTINUES FOR SOUTHERN PETTIS COUNTY
UNTIL 345 AM CDT...
AT 310 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING
WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM LA MONTE TO GREEN RIDGE TO 8 MILES NORTHWEST OF COLE
CAMP...MOVING NORTHEAST AT 45 MPH.
SEVERE THUNDERSTORMS WILL BE NEAR...
SEDALIA BY 320 AM CDT.
SMITHTON BY 330 AM CDT.
LAT...LON 3872 9352 3851 9351 3833 9346 3850 9306
3870 9307 3880 9308
$$
MJ000
WWUS53 KEAX 050828
SVSEAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
329 AM CDT SUN JUN 5 2005
MOC159-050845-
/O.CON.KEAX.SV.W.0074.000000T0000Z-050605T0845Z/
PETTIS MO-
329 AM CDT SUN JUN 5 2005
...A SEVERE THUNDERSTORM WARNING CONTINUES FOR SOUTHERN PETTIS COUNTY
UNTIL 345 AM CDT...
AT 326 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING
WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM HUGHESVILLE TO SEDALIA TO SMITHTON...MOVING NORTHEAST
AT 45 MPH.
THIS LINE OF SEVERE THUNDERSTORMS WILL AFFECT MAINLY RURAL AREAS OF
SOUTHERN PETTIS COUNTY...INCLUDING THE TOWNS OF SEDALIA AND SMITHTON.
LAT...LON 3872 9352 3851 9351 3833 9346 3850 9306
3870 9307 3880 9308
$$
MJ000
WWUS53 KEAX 050845
SVSEAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
345 AM CDT SUN JUN 5 2005
MOC159-050855-
/O.EXP.KEAX.SV.W.0074.000000T0000Z-050605T0845Z/
PETTIS MO-
345 AM CDT SUN JUN 5 2005
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN PETTIS COUNTY HAS
BEEN ALLOWED TO EXPIRE...
AT 341 AM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE
THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE WEAKENED...AND NO
LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY. THEREFORE...THE
SEVERE THUNDERSTORM WARNING HAS BEEN ALLOWED TO EXPIRE.
LAT...LON 3872 9352 3851 9351 3833 9346 3850 9306
3870 9307 3880 9308
$$
MJWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Kansas City, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 4, 2:35 PM CDT, 12 hours 28 minutes earlier.
Area forecast discussion, Jun 4, 2:35 PM CDT, 12 hours 28 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 235 PM CDT SAT JUN 4 2005 .DISCUSSION... POTENT UPPER LEVEL STORM SYSTEM EMERGING INTO THE CENTRAL PLAINS WILL COMBINE WITH AN EXTREMELY UNSTABLE AIRMASS IN PLACE ACROSS THE REGION...RESULTING IN WIDESPREAD CONVECTIVE DEVELOPMENT THROUGH TONIGHT. DEEP LAYER SHEAR AND INSTABILITY ARE FAVORABLE FOR SUPERCELLS WITH ATTENDANT THREAT FOR VERY LARGE HAIL AND DAMAGING WINDS. LOW 70 DEW POINTS HAVE ADVECTED NORTH ACROSS MUCH OF THE AREA...WHICH WILL RESULT IN LOW LCL HEIGHTS...HOWEVER LIMITED LOW LEVEL SHEAR WILL MITIGATE TORNADO THREAT SOMEWHAT. EXPECT CONVECTION TO OVERSPREAD WESTERN CWA WITHIN 23-01Z TIMEFRAME. STRENGTHENING DEEP LAYER SHEAR DURING THIS TIME FRAME WILL ENHANCE SEVERE THREAT. EXPECT CONVECTION TO CONGEAL INTO SEVERE MCS AS IT PROPAGATES NORTHEAST ACROSS NORTH CENTRAL AND CENTRAL MO. IN ADDITION...FLASH FLOOD THREAT IS HIGH GIVEN SATURATED ANTECEDENT CONDITIONS. GOING FLASH FLOOD WATCH THROUGH OVERNIGHT HOURS LOOKS GOOD. MS && .PREV DISCUSSION... 425 AM... WILL EXPAND THE FLOOD WATCH TO INCLUDE THE ENTIRE FORECAST AREA AND EXTEND THE TIME PERIOD INTO SUNDAY MORNING. RAINS OVERNIGHT IN THE FORECAST AREA HAVE ALREADY CAUSED SOME FLOODING PROBLEMS...AND SATURATED THE GROUND FOR MUCH OF THE REGION WHICH SHOULD PRIME THE AREA FOR MORE FLOODING PROBLEMS TONIGHT. WE SHOULD SEE A BREAK IN THE RAIN DURING THE AFTERNOON HOURS WHICH WILL ALLOW TEMPERATURES TO ROCKET UP. MAY SEE SOME NEAR 90 READINGS IF SKIES CLEAR ENOUGH...BUT FOR NOW WILL LEAN TOWARD MIDDLE TO UPPER 80S BANKING ON SOME RESIDUAL CLOUD DEBRIS FROM MORNING STORMS. THE HEATING SHOULD SET THE STAGE FOR STRONG TO SEVERE WEATHER TONIGHT. EXPECT EASTERN KANSAS TO BECOME QUITE UNSTABLE BY MID TO LATE AFTERNOON. NOT MUCH CAPPING EXPECTED...WITH MID LEVEL LAPSE RATES EXPECTED TO BE QUITE FAVORABLE FOR RAPID STORM DEVELOPMENT THIS AFTERNOON AS SHORT WAVE MOVES OUT OF COLORADO AND INTO NEBRASKA AND KANSAS. STORMS SHOULD BE CLEARING AREA BY SUNDAY MORNING. MAY SEE SOME REDEVELOPMENT IN SOUTHERN AND EASTERN MISSOURI ON SUNDAY...AND SOME CONCERN SOMETHING MIGHT TRY TO REDEVELOP IN SOUTHEAST PART OF FORECAST AREA DEPENDING ON THE THE PROGRESS OF THE UPPER WAVE. FOR NOW WILL LEAVE FORECAST DRY WITH JUST SLIGHT CHANCES MENTIONED IN GRIDS. WILL BE WORTH WATCHING WITH LATER MODEL RUNS. DID WARM TEMPERATURES A BIT FOR MONDAY WITH UPPER RIDGING MOVING INTO AREA AND RETURN FLOW ALREADY SETTING UP. LOOKS LIKE NORTHWEST PART OF FORECAST AREA MAY REACH 90 DEGREE READINGS. PC && .EAX WATCHES/WARNINGS/ADVISORIES... MO...FLOOD WATCH UNTIL 6 AM SUNDAY FOR ALL ZONES. KS...FLOOD WATCH UNTIL 6 AM SUNDAY FOR ALL ZONES.
Hazardous weather outlook, Jun 4, 1:02 PM CDT, 14 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 102 PM CDT SAT JUN 4 2005 KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040- 043>046-053-054-051815- ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE- JOHNSON KS-ATCHISON-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-PUTNAM- SCHUYLER-HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR- BUCHANAN-CLINTON-CALDWELL-LIVINGSTON-LINN-MACON-PLATTE-CLAY-RAY- CARROLL-CHARITON-RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-CASS- JOHNSON-PETTIS-COOPER-BATES-HENRY- 102 PM CDT SAT JUN 4 2005 ...SEVERE WEATHER OUTBREAK EXPECTED THIS AFTERNOON AND THIS EVENING...WITH A POTENTIAL FOR STRONG TORNADOES...IN ADDITION TO VERY LARGE HAIL...DAMAGING WINDS AND FLASH FLOODING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT A POTENT UPPER LEVEL STORM SYSTEM WILL COMBINE WITH AN EXTREMELY UNSTABLE AIRMASS IN PLACE ACROSS THE REGION...RESULTING IN EXPLOSIVE DEVELOPMENT OF SEVERE THUNDERSTORMS BY MID TO LATE AFTERNOON ACROSS CENTRAL AND EASTERN KANSAS...THEN OVERSPREADING NORTHWEST AND WEST CENTRAL MISSOURI THROUGH THE EARLY EVENING HOURS. WIND SHEAR PROFILES ARE SUPPORTIVE OF SUPERCELL THUNDERSTORMS CAPABLE PRODUCING STRONG TORNADOES...IN ADDITION TO VERY LARGE HAIL AND DAMAGING WINDS...PRIMARILY ACROSS AREAS ALONG AND WEST OF THE INTERSTATE 35 CORRIDOR. THESE STORMS WILL LIKELY MERGE INTO A SQUALL LINE AS THEY MOVE EAST OF THE INTERSTATE 35 CORRIDOR ACROSS NORTH CENTRAL AND WEST CENTRAL MISSOURI THROUGH THE EVENING AND OVERNIGHT HOURS...WITH DAMAGING WINDS THE PRIMARY THREAT WITH THIS LINE. FLASH FLOODING IS ALSO EXPECTED ACROSS THE AREA...AS THE GROUND REMAINS SATURATED FROM RECENT RAINFALL. AS A RESULT...A FLASH FLOOD WATCH REMAINS IN EFFECT FOR THE ENTIRE AREA THROUGH TONIGHT. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THUNDERSTORMS ARE EXPECTED AGAIN THURSDAY AND FRIDAY. SEVERE THUNDERSTORMS WILL BE POSSIBLE WITH THIS ACTIVITY AS WELL. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE NEEDED ACROSS THE ENTIRE OUTLOOK AREA LATE THIS AFTERNOON THROUGH THE OVERNIGHT HOURS.
In the hours before
Special weather statement, Jun 4, 11:51 PM CDT, 3 hours 12 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 1151 PM CDT SAT JUN 4 2005 MOZ031>033-039-040-045-046-050545- CARROLL-CHARITON-COOPER-HOWARD-PETTIS-RANDOLPH-SALINE- 1151 PM CDT SAT JUN 4 2005 ...SIGNIFICANT WEATHER ALERT FOR EASTERN CARROLL...EASTERN SALINE... NORTHEASTERN PETTIS...NORTHWESTERN COOPER...SOUTHERN CHARITON... WESTERN HOWARD AND WESTERN RANDOLPH COUNTIES... AT 1145 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM DE WITT TO MARSHALL TO HUGHESVILLE. THIS LINE WAS MOVING NORTHEAST AT 45 MPH. THESE STORMS WILL BE... NEAR NELSON BY MIDNIGHT CDT. NEAR LISBON BY 1205 AM CDT. NEAR KEYTESVILLE BY 1210 AM CDT. NEAR SHANNONDALE BY 1215 AM CDT. NEAR PRAIRIE HILL BY 1220 AM CDT. NEAR ROANOKE BY 1225 AM CDT. SMALL HAIL...AND WINDS FROM 30 TO 50 MPH ARE EXPECTED WITH THESE STORMS. TORRENTIAL RAIN AND FREQUENT CLOUD TO GROUND LIGHTNING WILL ACCOMPANY THIS CLUSTER OF STORMS AS WELL. KOCH
Special weather statement, Jun 5, 2:04 AM CDT, 59 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 204 AM CDT SUN JUN 5 2005 MOZ030>033-038>040-044-050804- CARROLL MO-CHARITON MO-HOWARD MO-JOHNSON MO-LAFAYETTE MO-RANDOLPH MO- RAY MO-SALINE MO- 204 AM CDT SUN JUN 5 2005 TORNADO WATCH NUMBER 399 HAS BEEN CANCELLED FOR THE FOLLOWING COUNTIES... IN MISSOURI: CARROLL...CHARITON...HOWARD...JOHNSON...LAFAYETTE...RANDOLPH...RAY AND SALINE. SOME CITIES NO LONGER INCLUDED IN THIS TORNADO WATCH ARE MARSHALL... MOBERLY AND WARRENSBURG. MOZ045-046-053-054-051100- BATES MO-COOPER MO-HENRY MO-PETTIS MO- 204 AM CDT SUN JUN 5 2005 TORNADO WATCH NUMBER 399 REMAINS IN EFFECT UNTIL 600 AM CDT SUNDAY MORNING...FOR THE FOLLOWING COUNTIES... IN MISSOURI: BATES...COOPER...HENRY AND PETTIS. SOME CITIES IN THIS TORNADO WATCH INCLUDE BOONVILLE...BUTLER... CLINTON AND SEDALIA. A TORNADO WATCH MEANS THAT CONDITIONS ARE FAVORABLE FOR THE DEVELOPMENT OF SEVERE WEATHER...INCLUDING TORNADOES...LARGE HAIL... AND DAMAGING WINDS...IN AND CLOSE TO THE WATCH AREA. WHILE SEVERE WEATHER MAY NOT BE IMMINENT...PERSONS SHOULD REMAIN ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS...AND LISTEN FOR LATER STATEMENTS AND POSSIBLE WARNINGS. STOFLET
Special weather statement, Jun 5, 2:11 AM CDT, 52 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 211 AM CDT SUN JUN 5 2005 MOZ043-044-053-054-050815- BATES-CASS-HENRY-JOHNSON- 211 AM CDT SUN JUN 5 2005 ...SIGNIFICANT WEATHER ALERT FOR NORTHEASTERN BATES...NORTHERN HENRY...SOUTHEASTERN CASS AND SOUTHERN JOHNSON COUNTIES... AT 208 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR BUTLER...MOVING NORTHEAST AT 40 MPH. PENNY SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS STORM. MJ
Local storm report, Jun 5, 2:27 AM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
227 AM CDT SUN JUN 05 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0900 PM FLASH FLOOD 3 WNW LEAVENWORTH 39.34N 94.98W
06/04/2005 LEAVENWORTH KS EMERGENCY MNGR
STREET FLOODING 200TH AND 7 HWY.
0900 PM HAIL 5 NW ALTAMONT 39.94N 94.15W
06/04/2005 1.25 INCH DAVIESS MO STORM CHASER
0900 PM FLASH FLOOD 1 S TONGANOXIE 39.10N 95.08W
06/04/2005 LEAVENWORTH KS EMERGENCY MNGR
FLOODING ALONG 24/40 HWY.
0904 PM HAIL PRINCETON 40.40N 93.59W
06/04/2005 1.00 INCH MERCER MO PUBLIC
0920 PM HAIL PLATTE CITY 39.36N 94.78W
06/04/2005 0.88 INCH PLATTE MO NWS EMPLOYEE
0935 PM HAIL TRIMBLE 39.47N 94.56W
06/04/2005 0.88 INCH CLINTON MO LAW ENFORCEMENT
0937 PM FLASH FLOOD PLATTE CITY 39.36N 94.78W
06/04/2005 PLATTE MO LAW ENFORCEMENT
WATER COVERING MANY OF THE CITY STREETS.
0950 PM HAIL 1 S CAMERON 39.73N 94.24W
06/04/2005 1.00 INCH CLINTON MO LAW ENFORCEMENT
1035 PM TSTM WND DMG LEAVENWORTH 39.32N 94.92W
06/04/2005 LEAVENWORTH KS EMERGENCY MNGR
POWER POLES AND TREE LIMBS DOWN IN LEAVENWORTH.
1035 PM FLASH FLOOD EASTON KS 39.35N 95.12W
06/04/2005 LEAVENWORTH KS EMERGENCY MNGR
ALL ROADS BEING CLOSED DUE TO FLASH FLOODING ALONG DAWSON
CREEK.
1100 PM TSTM WND DMG 1 NW PITTSVILLE 38.84N 94.01W
06/04/2005 JOHNSON MO PUBLIC
WIND KNOCKED OVER SHED.
1137 PM HAIL MACON 39.74N 92.47W
06/04/2005 0.75 INCH MACON MO TRAINED SPOTTER
1145 PM FLASH FLOOD MOSBY 39.32N 94.30W
06/04/2005 CLAY MO FIRE DEPT/RESCUE
WEST ROAD IN MOSBY FLOODED.
&&
CUTTERLocal storm report, Jun 5, 2:30 AM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
230 AM CDT SUN JUN 05 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0455 PM HAIL 2 S WHITE CLOUD 39.95N 95.30W
06/04/2005 1.75 INCH DONIPHAN KS TRAINED SPOTTER
0508 PM HAIL 1 N FOREST CITY 40.00N 95.19W
06/04/2005 1.00 INCH HOLT MO TRAINED SPOTTER
0532 PM TORNADO 2 NE FILLMORE 40.05N 94.95W
06/04/2005 ANDREW MO TRAINED SPOTTER
TORNADO ON THE GROUND SPOTTED FROM INTERSECTION OF
HIGHWAY Y AND 71.
0558 PM HAIL ARKOE 40.26N 94.83W
06/04/2005 1.00 INCH NODAWAY MO PUBLIC
0625 PM HAIL RAVENWOOD 40.35N 94.67W
06/04/2005 1.75 INCH NODAWAY MO TRAINED SPOTTER
0626 PM HAIL 1 W MOUND CITY 40.14N 95.25W
06/04/2005 1.00 INCH HOLT MO TRAINED SPOTTER
0626 PM HAIL 1 W MOUND CITY 40.14N 95.25W
06/04/2005 1.00 INCH HOLT MO AMATEUR RADIO
0626 PM HAIL 1 W MOUND CITY 40.14N 95.25W
06/04/2005 1.00 INCH HOLT MO TRAINED SPOTTER
0637 PM HAIL 3 E MARYVILLE 40.34N 94.81W
06/04/2005 1.75 INCH NODAWAY MO LAW ENFORCEMENT
0645 PM TSTM WND GST ARRINGTON 39.47N 95.53W
06/04/2005 60 MPH ATCHISON KS LAW ENFORCEMENT
0648 PM TORNADO 5 S GRANT CITY 40.41N 94.41W
06/04/2005 WORTH MO STORM CHASER
CROSSING 169 HIGHWAY.
0700 PM TORNADO 3 E GRANT CITY 40.49N 94.36W
06/04/2005 WORTH MO AMATEUR RADIO
ALONG HIGHWAY 46. HAS DESTOYED SEVERAL BARNS.
0700 PM FLASH FLOOD BIG LAKE 40.07N 95.35W
06/04/2005 HOLT MO LAW ENFORCEMENT
ROADS TO ONE LANE AROUND BIG LAKE.
0702 PM TORNADO STANBERRY 40.22N 94.54W
06/04/2005 GENTRY MO STORM CHASER
0713 PM HAIL 6 N STANBERRY 40.30N 94.54W
06/04/2005 1.75 INCH GENTRY MO AMATEUR RADIO
0714 PM HAIL 6 N STANBERRY 40.30N 94.54W
06/04/2005 2.75 INCH GENTRY MO AMATEUR RADIO
0715 PM TORNADO 2 N HATFIELD 40.56N 94.15W
06/04/2005 HARRISON MO STORM CHASER
HAD ALREADY DONE DAMAGE SOUTH OF HATFIELD
0716 PM HAIL BIG LAKE 40.07N 95.35W
06/04/2005 1.00 INCH HOLT MO LAW ENFORCEMENT
0740 PM TORNADO 4 N MCFALL 40.17N 94.22W
06/04/2005 GENTRY MO AMATEUR RADIO
DOING DAMAGE TO TREES
0743 PM HAIL DARLINGTON 40.20N 94.40W
06/04/2005 1.25 INCH GENTRY MO LAW ENFORCEMENT
0743 PM HAIL ALBANY 40.25N 94.33W
06/04/2005 1.00 INCH GENTRY MO LAW ENFORCEMENT
0744 PM HAIL AMAZONIA 39.89N 94.89W
06/04/2005 0.75 INCH ANDREW MO LAW ENFORCEMENT
0750 PM TORNADO ELWOOD 39.75N 94.88W
06/04/2005 BUCHANAN KS TRAINED SPOTTER
TRAINED SPOTTER REPORTED TORNADO ON THE GROUND NEAR THE
PONY EXPRESS BRIDGE.
0755 PM TORNADO ST JOSEPH 39.76N 94.85W
06/04/2005 BUCHANAN MO TRAINED SPOTTER
TORNADO ON THE GROUND N169 HWY 2 MILES E OF I-29.
0755 PM TSTM WND DMG ST JOSEPH 39.76N 94.85W
06/04/2005 BUCHANAN MO TRAINED SPOTTER
1 FOOT DIAMETER MAPLE TREES BROOKEN IN TWO.
0800 PM HAIL SAVANNAH 39.94N 94.83W
06/04/2005 1.00 INCH ANDREW MO EMERGENCY MNGR
0830 PM FLASH FLOOD SAVANNAH 39.94N 94.83W
06/04/2005 ANDREW MO EMERGENCY MNGR
2 INCHES OF RAIN FLOODED SERVICE ROADS.
0854 PM TORNADO 6 W GALLATIN 39.91N 94.08W
06/04/2005 DAVIESS MO LAW ENFORCEMENT
TORNADO TOUCH DOWN NORTH OF LAKE VIKING.
0900 PM HAIL 5 NW ALTAMONT 39.94N 94.15W
06/04/2005 1.25 INCH DAVIESS MO STORM CHASER
0900 PM FLASH FLOOD 3 WNW LEAVENWORTH 39.34N 94.98W
06/04/2005 LEAVENWORTH KS EMERGENCY MNGR
STREET FLOODING 200TH AND 7 HWY.
0900 PM FLASH FLOOD 1 S TONGANOXIE 39.10N 95.08W
06/04/2005 LEAVENWORTH KS EMERGENCY MNGR
FLOODING ALONG 24/40 HWY.
0904 PM HAIL PRINCETON 40.40N 93.59W
06/04/2005 1.00 INCH MERCER MO PUBLIC
0920 PM HAIL PLATTE CITY 39.36N 94.78W
06/04/2005 0.88 INCH PLATTE MO NWS EMPLOYEE
0935 PM HAIL TRIMBLE 39.47N 94.56W
06/04/2005 0.88 INCH CLINTON MO LAW ENFORCEMENT
0937 PM FLASH FLOOD PLATTE CITY 39.36N 94.78W
06/04/2005 PLATTE MO LAW ENFORCEMENT
WATER COVERING MANY OF THE CITY STREETS.
0950 PM HAIL 1 S CAMERON 39.73N 94.24W
06/04/2005 1.00 INCH CLINTON MO LAW ENFORCEMENT
1035 PM TSTM WND DMG LEAVENWORTH 39.32N 94.92W
06/04/2005 LEAVENWORTH KS EMERGENCY MNGR
POWER POLES AND TREE LIMBS DOWN IN LEAVENWORTH.
1035 PM FLASH FLOOD EASTON KS 39.35N 95.12W
06/04/2005 LEAVENWORTH KS EMERGENCY MNGR
ALL ROADS BEING CLOSED DUE TO FLASH FLOODING ALONG DAWSON
CREEK.
1100 PM TSTM WND DMG 1 NW PITTSVILLE 38.84N 94.01W
06/04/2005 JOHNSON MO PUBLIC
WIND KNOCKED OVER SHED.
1137 PM HAIL MACON 39.74N 92.47W
06/04/2005 0.75 INCH MACON MO TRAINED SPOTTER
1145 PM FLASH FLOOD MOSBY 39.32N 94.30W
06/04/2005 CLAY MO FIRE DEPT/RESCUE
WEST ROAD IN MOSBY FLOODED.
&&
CUTTERSpecial weather statement, Jun 5, 2:44 AM CDT, 19 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 244 AM CDT SUN JUN 5 2005 MOZ044-045-054-050830- HENRY-JOHNSON-PETTIS- 244 AM CDT SUN JUN 5 2005 ...SIGNIFICANT WEATHER ALERT FOR EASTERN HENRY...SOUTHEASTERN JOHNSON AND SOUTHWESTERN PETTIS COUNTIES... AT 239 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR CLINTON...MOVING NORTHEAST AT 45 MPH. THIS STORM WILL BE... NEAR LEWIS BY 250 AM CDT. NEAR CALHOUN BY 255 AM CDT. NEAR WINDSOR BY 300 AM CDT. 6 MILES SOUTHEAST OF GREEN RIDGE BY 315 AM CDT. WINDS AROUND 50 MPH ARE EXPECTED WITH THIS STORM. MJ
The office that day
Everything else NWS Kansas City, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 4, 7:00 PM CDT | Flash Flood Warning | EAX | Gentry, Worth | 6 hr |
| Jun 4, 7:03 PM CDT | Tornado Warning | EAX | Andrew, Gentry, Nodaway | 27 min |
| Jun 4, 7:23 PM CDT | Tornado Warning | EAX | Gentry, Harrison, Worth | 53 min |
| Jun 4, 7:41 PM CDT | Flash Flood Warning | EAX | Harrison | 6 hr |
| Jun 4, 7:41 PM CDT | Tornado Warning | EAX | Andrew, Buchanan | 38 min |
| Jun 4, 7:49 PM CDT | Severe Thunderstorm Warning | EAX | Andrew, Holt | 31 min |
| Jun 4, 7:59 PM CDT | Flash Flood Warning | EAX | Andrew, Buchanan | 6 hr |
| Jun 4, 7:59 PM CDT | Tornado Warning | EAX | DeKalb | 46 min |
| Jun 4, 8:16 PM CDT | Tornado Warning | EAX | DeKalb, Gentry | 29 min |
| Jun 4, 8:34 PM CDT | Tornado Warning | EAX | Daviess, Harrison | 41 min |
| Jun 4, 8:38 PM CDT | Tornado Warning | EAX | Daviess | 40 min |
| Jun 4, 8:44 PM CDT | Tornado Warning | EAX | Platte | 45 min |
| Jun 4, 8:55 PM CDT | Flash Flood Warning | EAX | Platte | 6 hr |
| Jun 4, 9:00 PM CDT | Severe Thunderstorm Warning | EAX | Mercer | 19 min |
| Jun 4, 9:11 PM CDT | Severe Thunderstorm Warning | EAX | Clay, Clinton, Platte | 35 min |
| Jun 4, 9:44 PM CDT | Flash Flood Warning | EAX | Clay, Clinton | 6 hr |
| Jun 4, 10:10 PM CDT | Flash Flood Warning | EAX | Jackson | 6 hr |
| Jun 4, 10:31 PM CDT | Severe Thunderstorm Warning | EAX | Grundy, Sullivan | 22 min |
Nearby
Severe Thunderstorm Warnings in Missouri, 2005Every severe thunderstorm warning in 2005
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.